# SDR 08FDEA00975

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724852600000
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL (WS 66-151) FOIL ON THE BACK OF THE PANEL IS PEELING OFF AND THE PANEL IS PUNCTURED. REPAIRED LT WING PANEL WS 66-151, BY APPLYING REPAIR PLIES IAW SRM 51-77-10 & 51-77-12. REMOVED DAMAGED FOIL IAW SRM 57-42-12. APPLIED NEW FOIL IAW SRM 57-41-12. APPLIED SURFACE FINISH IAW SRM 51-75-10, PRIMED IAW SRM 57-41-12.
